# SDR AALA970165

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 159304831
- Condition: Corroded
- Location: Bs 1155-1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DOOR CUTOUT, LOWER BEAM CORRODED BETWEEN STATION 1155-1211.  REMOVED CORROSION, BEYOND MANUAL LIMITS.  INSTALLED DOUBLER PER SRM 53-10-00-3.  (M)
